Asymptotic solutions of equations with slowly varying coefficients
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 21, 20 p.
@article{SEDP_1989-1990____A23_0,
     author = {Maslov, V. P.},
     title = {Asymptotic solutions of equations with slowly varying coefficients},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:21},
     zbl = {0705.35020},
     mrnumber = {1073196},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A23_0}
}
Maslov, V. P. Asymptotic solutions of equations with slowly varying coefficients. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 21, 20 p. http://www.numdam.org/item/SEDP_1989-1990____A23_0/

1 Shabat A.B. On Korteweg-de Vries équation, Dokl. Acad. Nauk SSSR, 1973, v.211, N6, p.1310-1313. | MR 330800 | Zbl 0289.35069

2 Whitham G.B. Linear and nonlinear waves, Moscow, MIR, 1977.

3 Maslov V.P. Méthodes opératorielles, Moscow, MIR, 1987. | MR 1085245 | Zbl 0651.47039

4 Maslov V.P. Perturbation theory et asymptotique méthodes, Paris, Dunod, 1972. | Zbl 0247.47010

5 Maslov V.P., Omel.'Yanov G.A. Asymptotic soliton-like solutions of équations with small dispersion. Uspekhi mathem. nauk, 1981, V-36, N3, p. 63-126. | MR 622721 | Zbl 0463.35073

6 Maslov V.P., Danilov V.G., Volosov K.A. Mathematical modelling of heat and mass transfer processes. Moscow, NAUKA, 1987. | MR 938746 | Zbl 0645.73049

7 Danilov V.G., Maslov V.P. Asymptotics of reaction and diffusion equations, Mathem. Zametki, 1988, v.44, N1, p.152. | MR 962387 | Zbl 0695.35101